# SDR UALA2011072803897

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,264 hours, 15,148 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 1 AND 2 FAIL.   MADE INPOERATIVE IAW MEL. PERFORMED LOWER CARGO BITE PROCEDURE PER MM. NO DEFECTS NOTED.
